# SDR DALA2023091207461

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N958DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39823
- Aircraft time: 19,904 hours, 14,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4567877) ROW 29 EXIT SIGNS NOT ILLUMINATING. R&R BATTERY PACK AT M2626 IAW B737 AMM 33-51. OPS CHECK GOOD.
